# SDR CA960703003

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G102STDAST3
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Horizontal Stab
- Part number: G102
- Condition: Delaminated
- Location: Elevator Hinge
- Part time: 1,101 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) MOMENTARY CONTROL FLUTTER IN FLIGHT. UPON LANDING AN INSPECTION REVEALED THE MYLAR STRIP WHICH IS TAPED TO THE UPPER SKIN AND EXTENDS OVER THE ELEVATOR CONTROL SURFACE WAS MISSING. THE UPPER SKIN LAMINATE DIRECTLY OVER THE TWO CENTRE HINGES FOR THE ELEVATOR HAD DELAMINATED FROM HINGE TAB.
